# SDR ABXA9600571

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE LEFT WING LOWER SPAR.  REPAIRED IAW ABX REA D957-15400-MR.
